What causes severe abdominal pain and nausea after colostomy bag reversal?
need advise please. I have had diverticulitis and wore the bag for 4 months... It has since been reversed (last April) but I am having horrible pain in my abdominal pain and very nauseous. It feels like very hard spasms in the colon? it has been coming and going for about three days now. It gets so bad that I can't walk and all i do is lay on my side and plead for help.
Since you are suffering from diverticulitis for which you have been operated, and now colostomy reversed. Hence the symptoms of pain in the abdomen is most probably due to intestinal obstruction. Nausea is secondary to an abdominal problem. Spasms in colon mean you have an obstruction. Hence I would advise you the following: X-ray of the abdomen in standing position. Tests of stool, blood, and urine. Ultrasonography. Colonoscopy if required. All these will give the best diagnosis, and thus a plan for further management. If there is an obstruction you will need additional surgery.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. T Chandrakant
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]